A removable singularities theorem for families for ruled surfaces.

Adam Harris

Mathematische Zeitschrift (1996)

  • Volume: 222, Issue: 3, page 479-494
  • ISSN: 0025-5874; 1432-1823

How to cite

top

Harris, Adam. "A removable singularities theorem for families for ruled surfaces.." Mathematische Zeitschrift 222.3 (1996): 479-494. <http://eudml.org/doc/174896>.

@article{Harris1996,
author = {Harris, Adam},
journal = {Mathematische Zeitschrift},
keywords = {holomorphic family; analytic subvariety; ruled surface; stable holomorphic vector bundle; coherent sheaf},
number = {3},
pages = {479-494},
title = {A removable singularities theorem for families for ruled surfaces.},
url = {http://eudml.org/doc/174896},
volume = {222},
year = {1996},
}

TY - JOUR
AU - Harris, Adam
TI - A removable singularities theorem for families for ruled surfaces.
JO - Mathematische Zeitschrift
PY - 1996
VL - 222
IS - 3
SP - 479
EP - 494
KW - holomorphic family; analytic subvariety; ruled surface; stable holomorphic vector bundle; coherent sheaf
UR - http://eudml.org/doc/174896
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.